CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A Partial First-Order Affine-Scaling Method 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 1, 页码: 1-16
Authors:  Gu, Ran;  Yuan, Ya Xiang
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
Linear inequality constraints  affine scaling  interior point  
STRUCTURED QUASI-NEWTON METHODS FOR OPTIMIZATION WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 4, 页码: A2239-A2269
Authors:  Hu, Jiang;  Jiang, Bo;  Lin, Lin;  Wen, Zaiwen;  Yuan, Ya-Xiang
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
optimization with orthogonality constraints  structured quasi-Newton method  limited-memory Nystrom approximation  Hartree-Fock total energy minimization  
A NEW FIRST-ORDER ALGORITHMIC FRAMEWORK FOR OPTIMIZATION PROBLEMS WITH ORTHOGONALITY CONSTRAINTS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2018, 卷号: 28, 期号: 1, 页码: 302-332
Authors:  Gao, Bin;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-Xiang
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
orthogonality constraint  Stiefel manifold  Householder transformation  gradient projection  block coordinate descent  
SNIG PROPERTY OF MATRIX LOW-RANK FACTORIZATION MODEL 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2018, 卷号: 36, 期号: 3, 页码: 374-390
Authors:  Wang, Hong;  Liu, Xin;  Chen, Xiaojun;  Yuan, Ya-xiang
Favorite  |  View/Download:11/0  |  Submit date:2019/03/05
Low rank factorization  Nonconvex optimization  Second-order optimality condition  Global minimizer  
ADAPTIVE QUADRATICALLY REGULARIZED NEWTON METHOD FOR RIEMANNIAN OPTIMIZATION 期刊论文
SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, 2018, 卷号: 39, 期号: 3, 页码: 1181-1207
Authors:  Hu, Jiang;  Milzarek, Andre;  Wen, Zaiwen;  Yuan, Yaxiang
Favorite  |  View/Download:7/0  |  Submit date:2019/03/05
Riemannian optimization  regularization  trust-region methods  inexactness  
A SEMISMOOTH NEWTON METHOD FOR SEMIDEFINITE PROGRAMS AND ITS APPLICATIONS IN ELECTRONIC STRUCTURE CALCULATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2018, 卷号: 40, 期号: 6, 页码: A4131-A4157
Authors:  Li, Yongfeng;  Wen, Zaiwen;  Yang, Chao;  Yuan, Ya-Xiang
Favorite  |  View/Download:6/0  |  Submit date:2019/03/05
semidefinite programming  ADMM  semismooth Newton method  electronic structure calculation  two-body reduced density matrix  
PENALTY METHODS WITH STOCHASTIC APPROXIMATION FOR STOCHASTIC NONLINEAR PROGRAMMING 期刊论文
MATHEMATICS OF COMPUTATION, 2017, 卷号: 86, 期号: 306, 页码: 1793-1820
Authors:  Wang, Xiao;  Ma, Shiqian;  Yuan, Ya-Xiang
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stochastic programming  nonlinear programming  stochastic approximation  penalty method  global complexity bound  
FEASIBLE METHOD FOR SEMI-INFINITE PROGRAMS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2015, 卷号: 25, 期号: 4, 页码: 2537-2560
Authors:  Wang, Shuxiong;  Yuan, Yaxiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
semi-infinite programs  concave optimization  adaptive subdivision algorithm